# SDR QXEA0002346

- Difficulty date: August 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND FORWARD OUTBOARD SEAT TRACK INTERCOSTAL TO FRAME X356, Z102 AND Y42 HAVE CORROSION.  REPAIRED IAW DHC-8 SRM 53-00-16, 51-20-00 PAGE 5 AND 51-20-11.
